A 17-year-old female asked:
Disclaimer

i have discoloration skin in the corners of my mouth. what should i do?

2 doctor answers
Dr. Kathryn Ko
33 years experience Neurosurgery
Normal pigmentation: Common area for pigment changes. As long as the skin is healthy not much one can do to change skin color. There are some creams that temporarily lighten tone, most contain hydroquinone. Use sun block on the corners so they don't get darker.
Answered on Apr 14, 2017
1
1 thank
Dr. John Michel
45 years experience Family Medicine
Usually irritation.: Something called cheilitis is present. This is area at the corner of the lips that is irritated and sometimes cracking. This may come from illness but more likely is that excessive licking in the corner areas. Sometimes associated with vitamin deficiency. If you eat a normal diet and do not do substance abuse this should go away easily. Use of lip moisturizer and drying the area will help
Answered on Sep 29, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A male asked:
Dr. Arnold Malerman
52 years experience Orthodontics
Lump: May be anything from a blocked salivary duct to an area of minor wound healing to a benign or malignant lesion. Swelling should be examined and evalu ... Read More
A 44-year-old male asked:
Dr. Brad Goldenberg
35 years experience Pediatrics
Thrush ?: Probably just a dry mouth, but if it's thrush, you'll need a prescription for Nystatin to take 3 times daily for 1-2 weeks, and get a full checkup at ... Read More
A 32-year-old member asked:
Dr. Michael Fisher
31 years experience Dermatology
Angular chelitis: Angular cheilitis is an inflammatory condition that occurs in 1 or both angles of the mouth. This condition typically presents with erythema, painful ... Read More
A 44-year-old male asked:
Dr. John Goldman
54 years experience Rheumatology
Variety of possibili: most commonly this is perlech. It can be due to yeast. You can discuss this with your physician about anti-yeast medication, in further clinical evalu ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month